MathSciNet Relay Station
MathSciNet bibliographic data
MR2610421 74B05 (34D20 74K10 74M25)
Challamel, N.; Wang, C. M. On lateral-torsional buckling of non-local beams. Adv. Appl. Math. Mech. 2 (2010), no. 3, 389–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement